MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION FIXATE ; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION FIXATE ; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FB-201-01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
Device disengaged prematurely preventing anchorage of spinal cord stimulator lead.Another fixate device had to be opened to anchor lead.No mention of product malfunction in procedural note.No patient harm; no affect on outcomes.

Brand Name
FIXATE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
4100 hamline ave n
saint paul MN 55112
MDR Report Key7937885
Report Number7937885
Device Sequence Number2269572
Product Code GAT
UDI-Device Identifier08714729836834
UDI-Public(01)08714729836834(17)210715(10)20877230
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2018
Report Date (Section F) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFB-201-01
Device Lot Number20877230
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/27/2018